MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX3 PEEK ANC.W/OCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 5.5 HEALIX3 PEEK ANC.W/OCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222207
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Udi: (b)(4).The expiration date is unknown at this time.
 
Event or Problem Description
This case is from health authority.It was reported that the physicians found the expire date on the inner package and outer package is different.It was found that the label on the built-in package has expired, while the outer package is within the validity period.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d4: the expiration date was reported as unknown on the initial report; and has been updated accordingly.Therefore, udi: (b)(4).Investigation summary
=
> the complaint device or package is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.It was reported that the label on the built-in package has expired, while the outer package is within the validity period.As per the manufacturer, the expiry date of the impacted product lot is 30th november 2022 which is within the validity period.A follow up for the pictures of the inner and outer packages were performed but we received response that the pictures are not available.With the information provided, and without the complaint device or package to evaluate, we cannot determine a root cause for the reported problem.A manufacturing record evaluation was performed for the finished device lot number (6l54762), and no non-conformance was identified.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
5.5 HEALIX3 PEEK ANC.W/OCORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10549815
Report Number1221934-2020-02652
Device Sequence Number3032597
Product Code MAI
UDI-Device Identifier10886705007554
UDI-Public10886705007554
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number222207
Device Catalogue Number222207
Device Lot Number6L54762
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date10/28/2020
Patient Sequence Number1
Patient Age35 YR